# SDR A6AW200940297

- Difficulty date: May 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,372 hours, 12,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY (2) FLOORBEAM ANGLES AT FS 280.00, LBL 9.00, WL 72.00 ARE CRACKED.  QTY (2) FLOORBEAM ANGLES AT FS 280.00, LBL 9.0, WL 72.00 REPLACED IAW SRM 51-42-21- AND 51-42-06.  (K)
